# SDR ZZDA5322397

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 750
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT AERO CORP, FOUND AFT CARGO PIT FORWARD CENTER FLOORBOARD ATTACHMENT STRAP HAS CORROSION ON UPPER AND LOWER SURFACES AT STA 750.  REMOVED CORROSION OF STRAP.  MATERIAL LOSS MORE THAN 50 PERCENT.  FABRICATED NEW STRAP IAW B 737 SRM 53-20-0.  FABARICATED OUT OF 7075 T6 .080 INCH DIMENSION 41.50 INCHES BY 2 INCHES.  REMOVED CORROSION AT TRANSITION PANEL.  MATERIAL LOSS WITHIN LIMITS IAW B737 SRM 53-10-1.  TREATED AND PRIMED STRAP AND TRANSITION PANEL IAW B737 SRM 51-10-2, MM 51-21-0.  INSTALLED STRAP IAW B737 SRM 51-30-2.  (X)
